MathSciNet Relay Station
MathSciNet bibliographic data
MR527462 93A10
Willems, Jan C. Dissipative dynamical systems. I. General theory. Arch. Rational Mech. Anal. 45 (1972), 321–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement